# SDR 2025FA0000194

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: General aviation
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 56,328 hours, 31,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DISCREPANCY REPORT (CDR) ROW 3 AND SERVICING EMERGENCY LIGHTS NOT WORKING ROW 21, 23 ISLE PATH LIGHTING NOT WORKING EXIT LIGHT OF L1, R1 AND L2.
